# SDR UPS06846757

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BURN SMELL WAS NOTED IN THE COCKPIT APPROXIMATELY ONE HOUR AFTER LEVEL OFF.  THE SMELL WENT AWAY IN APPROX 2 MINUTES.  A SEARCH OF CABIN AT COURIER AREA FOUND NO OBVIOUS PROBLEMS.  INSPECTED ALL ACCESSIBLE FLT DECK COMPT'S FOR ANY VISUAL DAMAGE OR ODORS.  ADJUSTED ALL COCKPIT LIGHTING TO VARIOUS INTENSITY.  NO DISCREPANCIES WERE NOTED.  OK TO CONTINUE.
